Product on Promotion until 31st January 2018
Gaviscon Tabs Peppermint 8s
8 S x 12 x 1
|Product:||Peppermint Flavour Tablets|
|Pack Size:||8 S|
|Pack Quantity:||8 x Tablets|
|Product Category:||Grocery > Medicines > Indigestion Relief|
- Fast soothing relief
- Long lasting
- Heartburn & indigestion
Sodium Hydrogen Carbonate.
Fast Soothing Relief. Long Lasting. Heartburn & Indigestion.
Gaviscon Peppermint Tablets bring relief from the pain and discomfort of heartburn and acid indigestion, which for example, can occur after meals or during pregnancy. This product belongs to a group of medicines called "reflux suppressants", which form a protective layer on top of the stomach contents to prevent stomach acid escaping from the stomach where it works into the food pipe causing pain and discomfort.
Additional Pack Information
The tablets do not contain sugar or gluten.
Gaviscon and the sword symbol are trade marks.
Sodium Hydrogen Carbonate
Gaviscon Peppermint Flavour Tablets bring relief from the pain and discomfort of heartburn and acid indigestion, which for example, can occur after meals or during pregnancy. This product belongs to a group of medicines called "reflux suppressants", which form a protective layer on top of the stomach contents to prevent stomach acid escaping from the stomach where it works into the food pipe causing pain and discomfort.
Each Chewable Tablet contains 250mg Sodium Alginate, 133.5mg Sodium Hydrogen Carbonate and 80mg Calcium Carbonate as the active ingredients
- The tablets do not contain sugar
- Pack Type: Box
Preparation and Usage
For oral administration: Chew thoroughly before swallowing. Adults, including the elderly and children 12 years and over: When symptoms occur take two to four tablets after meals and at bedtime.
Children under 12 years: Should only be taken on medical advice. If symptoms persist after 7 days consult your doctor.
Do not store above 30°C.
Max Temp °C: 30
The tablets do not contain sugar or gluten. You can take this product if you are pregnant or breast-feeding.
Contains sodium and calcium. If you have been advised to follow a diet restricted in either of these salts please consult your doctor before taking this product. If you have phenylketonuria, note that this product is sweetened with aspartame (E591), a source of phenylalanine.
See enclosed leaflet for further information.
KEEP OUT OF THE SIGHT AND REACH OF CHILDREN.
Manufacturer and Product Licence Holder in UK:
Reckitt Benckiser Healthcare (UK) Limited,
Reckitt & Colman (Overseas) Ltd.,
Recommended for you
The image and product information have been prepared for illustration and information purposes only and may differ from that shown. Whilst Bestway/Batleys use reasonable endeavors to ensure that the product information presented is accurate and up to date it does not accept any liability for any information which may not be accurate, it is not a substitute for reading the product packaging or label prior to use. You should note that products and their ingredients are subject to change. If you do require precise ingredients or nutritional information you should consult the manufacturer, whose contact details will appear on the packaging or label. Where there is a link to a third party's website for further information on the product, please note that Bestway/Batleys have no control over and no liability for the contents of that website. Bestway/Batleys accept no liability or responsibility whatsoever for any other web sites which may be accessed through the Bestway/Batleys websites. Bestway and Batleys are reliant upon third parties for much of the information provided and reserve the right to change data, references and product specifications at any time. This data is supplied for personal use only. It may not be reproduced in any way whatsoever without Bestways/Batleys prior consent, nor without due acknowledgement.